# SDR 2000UALA00820

- Difficulty date: December 29, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N2378
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 18,232 hours, 3,574 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: 62423308
- Part serial: 0016
- Condition: Leaking
- Location: Pax Door
- Component: Evac Sys Dr 3 Rh, Aircruisers, 62773318
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3 RT SLIDE/RAFT FAILED AIR RETENTION CHECK.  FOUND SEAM LEAK IN INFLATABLE RT LOWER END OF CROSSOVER TUBE IN LOWER TUBE.  PROBABLE CAUSE OF SEAM LEAK APPEARS TO BE CAUSED BY POOR WORKMANSHIP DURING MANUFACTURE.  UNIT IS BEING SENT TO VENDOR FOR REPAIR.
